MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE SWAN-GANZ; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION

EDWARDS LIFESCIENCES IRVINE SWAN-GANZ; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Model Number 70CC2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that there was a temperature fluctuation between monitors.The co-cco was not working.The clinician swapped to known working 70cc2 cable using the same monitor and accessories and everything worked correctly.No patient injury was reported, event occurred before use.Additional information was received on 08oct2024: the customer was using a hemosphere.The monitor was displaying temps of 50 and 45 then when they used a different cable the temperature was 35.5.
 
Additional Manufacturer Narrative
The 70cc2 cable was received.It was found that a fault co: blood temp out of range message is displayed if the cable is bent by the strain relief on the p1 (cco) connector while monitoring.No external damage was found.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Per the results of the product evaluation, the reported event of inaccurate temperature readings could not be confirmed.Additionally, logs were not returned for evaluation.Based on the voc there is not sufficient evidence to suggest that the device related issue resulted from any of the specified factors.Because an error message was displayed when the strain relief was bent during product eval, it is possible that unintended use error contributed to the reported event.However, there is insufficient information to confirm the root cause at this time.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
SWAN-GANZ
Common Device Name
COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key20510944
Report Number2015691-2024-08012
Device Sequence Number15231459
Product Code DXG
UDI-Device Identifier00690103002799
UDI-Public(01)00690103002799(17)260301(10)S22901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K955816
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number70CC2
Device Lot NumberS22901
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown